On Topological \(\tilde{g}_\alpha\)-Quotient Mappings

Main Article Content

M. Lellis Thivagar
Nirmala Rebecca Paul


The aim of this paper is to introduce \(\tilde{g}_\alpha\)-quotient map using \(\tilde{g}_\alpha\)-closed sets and study their basic properties.  We also study the relation between weak and strong form of  \(\tilde{g}_\alpha\)-quotient maps. We also derive the relation between strongly \(\tilde{g}_\alpha\)-continuous  map and \(\tilde{g}_\alpha\)-quotient maps.   Examples are given to illustrate the results.


Metrics Loading ...

Article Details

How to Cite
Thivagar, M. L. ., & Paul, N. R. (2022). On Topological \(\tilde{g}_\alpha\)-Quotient Mappings. Journal of Advanced Studies in Topology, 1(1), 9–16. Retrieved from http://m-sciences.com/index.php/jast/article/view/3
Research Articles